Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Oct 15, 2015, 2:26 PM PDT for Los Angeles County, California. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2015, 2:26 PM PDT (21:26 UTC)
- Expired
- Oct 15, 2015, 5:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Los Angeles radar (KVTX), 69 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 3:00 PM PDT | FLASH FLOOD | 12 Wsw Lancaster, CA | FLASH FLOODING OCCURRING NEAR SAN FRANCISQUITO CANYON RD AND ELIZABETH LAKE RD. |
| Oct 15, 3:00 PM PDT | FLASH FLOOD | 14 E Castaic Lake, CA | ROADWAY FLOODING REPORTED BETWEEN 42600 AND 43100 BLOCK OF LAKE HUGHES ROAD. |
| Oct 15, 3:02 PM PDT | FLASH FLOOD | 11 E Castaic Lake, CA | AUTOMOBILE STUCK IN ROCK AND MUDSLIDE. |
| Oct 15, 3:29 PM PDT | FLASH FLOOD | 11 E Castaic Lake, CA | SWIFT WATER RESCUE IN PLACE FOR FOUR SEPARATE PARTIES ON LAKE HUGHES RD |
| Oct 15, 3:56 PM PDT | HEAVY RAIN 2.22 | 12 Wnw Lancaster, CA | 2.22 INCHES OF RAINFALL IN ONE HOUR AT POPPY PARK RAWS. |
| Oct 15, 4:25 PM PDT | HEAVY RAIN 2.99 | 9 Sw Lancaster, CA | 2.99 INCHES OF RAINFALL IN 30 MINUTES WHICH EQUATE TO 6 INCH PER HOUR RAINFALL RATES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 9.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WGUS56 KLOX 152126
FFWLOX
CAC037-160030-
/O.NEW.KLOX.FF.W.0033.151015T2126Z-151016T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
226 PM PDT THU OCT 15 2015
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL LOS ANGELES COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 530 PM PDT
* AT 224 PM PDT...STRONG SHOWERS AND THUNDERSTORMS WERE PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...INCLUDING THE POWERHOUSE AND
WARM BURN AREAS. FLASH FLOODING IS LIKELY OR IMMINENT ACROSS THE
AREA.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LAKE HUGHES...
AND ELIZABETH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3476 11839 3460 11828 3453 11840 3457 11860
3467 11873 3472 11860
$$
HALL2 follow-up statements
727
WGUS76 KLOX 152143
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
243 PM PDT THU OCT 15 2015
CAC037-160030-
/O.CON.KLOX.FF.W.0033.000000T0000Z-151016T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
243 PM PDT THU OCT 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR
NORTH CENTRAL LOS ANGELES COUNTY...
AT 241 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA INCLUDING
THE POWERHOUSE AND WARM BURN AREAS.
FLASH FLOODING IS OCCURRING OR IMMINENT. TAKE ACTION NOW FOR YOUR
SAFETY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAKE HUGHES...
AND ELIZABETH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3476 11839 3460 11828 3453 11840 3457 11860
3467 11873 3472 11860
$$
HALL022
WGUS76 KLOX 152214
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
314 PM PDT THU OCT 15 2015
CAC037-160030-
/O.CON.KLOX.FF.W.0033.000000T0000Z-151016T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
314 PM PDT THU OCT 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR
NORTH CENTRAL LOS ANGELES COUNTY...
AT 303 PM PDT...DOPPLER RADAR CONTINUED TO INDICATED SEVERE
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL OVER NORTH CENTRAL LOS
ANGELES COUNTY. THE HEAVIEST RAINFALL WAS OCCURRING ACROSS THE
POWERHOUSE BURN AREA...INCLUDING LAKE HUGHES ROAD AND ELIZABETH LAKE
ROAD...WHERE FLASH FLOODING AND DEBRIS FLOWS HAVE BEEN OBSERVED. THE
STORM IS APPROACHING WESTERN PORTIONS OF LANCASTER WHICH COULD SEE
FLASH FLOODING SHORTLY. PINE CANYON AUTOMATED GAUGE IN THE EASTERN
PORTION OF THE POWERHOUSE BURN AREA HAS REPORTED AROUND 1 INCH OF
RAIN IN 45 MINUTES...WITH 0.25 INCHES IN 5 MINUTES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
THE POWERHOUSE BURN AREA...LAKE HUGHES...ELIZABETH LAKE...AND WEST
LANCASTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
&&
LAT...LON 3476 11839 3460 11828 3453 11840 3457 11860
3467 11873 3472 11860
$$
GOMBERG/HALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 2:15 PM PDT, 11 minutes earlier.
Area forecast discussion, Oct 15, 2:15 PM PDT, 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 PM PDT THU OCT 15 2015 .SYNOPSIS... LOW PRESSURE ALOFT WILL SUPPORT SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION THROUGH TONIGHT. THE ACTIVITY IS EXPECTED TO LINGER IN THE MOUNTAINS AND DESERTS THROUGH SATURDAY. ANOTHER LOW PASSING TO OUR NORTH SUNDAY WILL LEAD TO A DROP IN TEMPERATURES. COASTAL MORNING CLOUDS AND PATCHY FOG IS POSSIBLE THROUGH SUNDAY. EARLY NEXT WEEK HIGH PRESSURE WILL SUPPORT A WARMING TREND WITH OFFSHORE WINDS POSSIBLE. && .SHORT TERM (TODAY-SUN)...ANOTHER ACTIVE CONVECTIVE DAY ACROSS THE MOUNTAINS BUT SO FAR VITUALLY NO CONVECTION ACROSS THE COAST AND VALLEYS. AS EXPECTED THE STORMS ARE MOVING MUCH SLOWER ACROSS THE WESTERN PORTION OF THE FORECAST AREA AS THE UPPER LOW MOVES OVERHEAD AND THIS HAS HELPED GENERATE PROLONGED INTENSE RAINFALL RATES. ACROSS LA COUNTY THE STORMS ARE MOVING FASTER AND NOT ACCUMULATING AS MUCH. WILL KEEP LOW CHANCES FOR THUNDERSTORMS AT LOWER ELEVATIONS THROUGH THE EVENING AS THERE IS PLENTY OF MOISTURE AVAILABLE AND WE ARE GETTING A LOT OF SUNSHINE AND SURFACE HEATING, THOUGH INSTABILITY IS MARGINAL. OVERNIGHT THE LOW WILL CONTINUE ITS SLOW TREK EAST AND WITH AMPLE MOISTURE AND INSTABILITY IT SEEMS PRUDENT TO KEEP THUNDERSTORM CHANCES GOING THROUGH THE NIGHT OVER THE MTNS AND AV. FOR THE COAST AND VALLEYS MODELS AGAIN SHOW A FAIRLY DEEP MARINE INVERSION AND WE SHOULD SEE PLENTY OF LOW CLOUDS DEVELOPING OVERNIGHT INTO FRIDAY MORNING. NOT EXPECTING TOO MUCH CHANGE IN TEMPS FRIDAY FROM TODAY, PERHAPS A DEGREE OR TWO COOLER OVERALL. BEST CHANCES FOR CONVECTION ARE AGAIN OVER THE MOUNTAINS BUT FOCUSING A BIT FURTHER EAST AS THE LOW MOVES IN THAT DIRECTION. NOT MUCH CHANGE SATURDAY WITH AGAIN A REPEAT OF LOW CLOUDS FOR COAST AND VALLEYS. DID ADD SMALL POPS TO THE LA/VENTURA MTNS AND AV AS THERE IS STILL ENOUGH LINGERING MOISTURE AND INSTABILITY TO FIRE OFF AN ISOLATED STORM OR TWO. A TROF WILL MOVE THROUGH THE AREA SUNDAY. AFTER SEVERAL RUNS OF PUSHING THE TROF FARTHER INLAND THE LATEST OPERATIONAL GFS HAS WOBBLED IT TO THE WEST. THE NAM AND ECMWF STILL KEEP IT INAIDE AND DRIER AND WILL HOLD ONTO THAT SOLUTION FOR NOW. BUT MAY EVENTUALLY HAVE TO ADD SOME SMALL POPS ACROSS OUR INTERIOR BORDER WITH KERN AND SBD COUNTIES AS SOME LIGHT UPSLOPE FLOW MIGHT INTERACT WITH LOW LVL MOISTURE FROM THE DISSIPATED COLD FRONT TO GENERATE SOME LIGHT PRECIP THERE. HIGHS SUNDAY GENERALLY A COUPLE DEGREES COOLER OVERALL. .LONG TERM (MON-THU)...AFTER THE SUNDAY TROF PASSAGE SOME SECONDARY ENERGY COMES IN BEHIND THAT AND CARVES OUT A NEW TROF THAT EXTENDS INTO NRN MEXICO WITH NORTHERLY FLOW ALOFT ACROSS SRN CA. AT THE SAME TIME SURFACE PRESSURES WILL INCREASE ACROSS THE GREAT BASIN AND LEAD TO A LIGHT TO MODERATE OFFSHORE FLOW TUE AND WED. SO NOT MUCH CHANGE IN TEMPERATURES MONDAY, BUT MUCH WARMER TUE/WED WITH THE OFFSHORE FLOW AND RIDGE BUILDING FROM THE NORTH. COULD BE SOME LOCALLY GUSTY SANTA ANA WINDS WITH THIS ASSUMING THE PATTERN HOLDS. GRADIENTS WEAKEN SOME ON THURSDAY SO LIKELY SOME COOLING THEN ALONG WITH LIGHTER WINDS. && .AVIATION...15/1800Z. NO MARINE LAYER PRESENT...BUT STRATUS IS. OVERALL BRIEF SCT CONDITIONS 18-21Z TODAY...BUT MODERATE CONFIDENCE THAT BKN025-35 CONDITIONS WILL GENERALLY FORM BETWEEN 20 AND 22Z WITH MOIST AND UNSTABLE CONDITIONS. 20 PERCENT CHANCE FOR A SHOWER OR THUNDERSTORM AT ALL AIRPORTS TODAY...WITH BEST WINDOW BETWEEN 20 AND 03Z. LOCALIZED IFR WITH LLWS POSSIBLE NEAR ANY THUNDERSTORMS. STRATUS LIKELY TO REFORM TONIGHT OVERALL ALL AIRPORTS EXPECTED KPMD AND KWJF...BUT CIGS ABOUT 005 HIGHER THAN THIS MORNING. 60 PERCENT CHANCE FOR A COHERENT MARINE LAYER TO FORM TONIGHT. KLAX...20 PERCENT CHANCE OF A SHOWER OR THUNDERSTORM TODAY...PRIMARILY BETWEEN 20 AND 01Z. SCT-BKN025-035 CONDITIONS TO PREVAIL TODAY...WITH MODERATE CONFIDENCE FOR AT LEAST OCCASIONAL CIGS BETWEEN 20 AND 02Z. MVFR CIGS 015-025 LIKELY TONIGHT. NO SIGNIFICANT EAST WINDS EXPECTED...UNLESS AN UNLUCKY THUNDERSTORM FORMS. KBUR...30 PERCENT CHANCE OF A SHOWER OR THUNDERSTORM TODAY...PRIMARILY BETWEEN 20 AND 03Z. SCT-BKN020-030 CONDITIONS TO PREVAIL TODAY...WITH MODERATE CONFIDENCE FOR AT LEAST OCCASIONAL CIGS BETWEEN 20 AND 02Z. MVFR CIGS 010-020 LIKELY TONIGHT. && .MARINE...15/900 AM... THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE COASTAL WATERS TODAY. ANY THUNDERSTORM COULD PRODUCE GUSTY WINDS. THERE ARE RANDOM PATCHES OF FOG WITH VISIBILITIES AROUND 1 MILE...BUT IT IS HARD TO SEE ON SATELLITE. HIGH CONFIDENCE IN NORTHWEST FLOW INCREASING EACH DAY FRIDAY THROUGH SUNDAY WITH SMALL CRAFT CONDITIONS LIKELY NORTH OF SAN NICOLAS ISLAND. CHOPPY SEAS EXPECTED NORTH OF SAN ONOFRE OVER THE WEEKEND. && .LOX WATCHES/WARNINGS/ADVISORIES... MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...MW AVIATION/MARINE...KITTELL SYNOPSIS...MUNROE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 15, 6:00 AM PDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT THU OCT 15 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-161300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT THU OCT 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A CHANCE OF SHOWERS AND THUNDERSTORMS WILL BRING THE POTENTIAL FOR HAZARDOUS SEA AND DRIVING CONDITIONS OVER THE AREA TODAY. * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WITH WEAKER WINDS ALOFT WILL BRING HAZARDOUS DRIVING CONDITIONS OVER INTERIOR SECTIONS WITH A SMALL POSSIBILITY FLASH FLOODING. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
In the hours before
Special weather statement, Oct 15, 12:44 PM PDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1244 PM PDT THU OCT 15 2015 CAZ036-038-052-152045- SANTA YNEZ VALLEY CA-SANTA BARBARA COUNTY MOUNTAINS CA- CUYAMA VALLEY CA- 1244 PM PDT THU OCT 15 2015 ...SPECIAL WEATHER STATEMENT... AT 1241 PM PDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF MODERATELY STRONG THUNDERSTORMS IN THE SANTA BARBARA COUNTY MOUNTAINS ABOVE 20 MILES NORTHEAST OF SANTA YNEZ. THESE STORMS WERE MOVING VERY SLOWLY TOWARD THE NORTHWEST. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FIGUEROA MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS WITH HAIL AND WINDS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3487 11971 3466 11990 3492 12020 3504 11998 TIME...MOT...LOC 1941Z 130DEG 8KT 3496 11995 RK
Special weather statement, Oct 15, 1:17 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
117 PM PDT THU OCT 15 2015
CAZ038-052-053-152115-
VENTURA COUNTY MOUNTAINS CA-SANTA BARBARA COUNTY MOUNTAINS CA-
CUYAMA VALLEY CA-
117 PM PDT THU OCT 15 2015
...SPECIAL WEATHER STATEMENT...
AT 117 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MOUNT PINOS...OR 27 MILES NORTH OF OJAI...MOVING
SLOWLY TOWARD THE NORTHWEST. ANOTHER STRONG STORM WAS DEVELOPING 9
MILES NORTHWEST OF REYES PEAK.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...HEAVY DOWNPOURS MAY PRODUCE LOCALIZED
FLOODING OF DRAINAGES AND LOW LYING ROADWAYS IN THIS AREA.
LOCATIONS IMPACTED INCLUDE... LOCKWOOD VALLEY...REYES PEAK... AND
HIGHWAY 33 FROM LOCKWOOD VALLEY ROAD TO THE SANTA BARBARA COUNTY
LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3490 11938 3488 11938 3488 11928 3486 11928
3486 11924 3481 11924 3481 11900 3461 11901
3460 11944 3490 11945
TIME...MOT...LOC 2017Z 240DEG 49KT 3484 11928
SMITHThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 5:53 PM PDT | Special Weather Statement | LOX | Santa Barbara | 22 min |
| Oct 14, 6:08 PM PDT | Special Marine Warning | LOX | 37 min | |
| Oct 14, 7:18 PM PDT | Special Weather Statement | LOX | San Luis Obispo | 57 min |
| Oct 14, 8:59 PM PDT | Special Weather Statement | LOX | Los Angeles | 31 min |
| Oct 14, 10:24 PM PDT | Special Weather Statement | LOX | Los Angeles | 36 min |
| Oct 14, 11:22 PM PDT | Special Weather Statement | LOX | 23 min | |
| Oct 14, 11:31 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 59 min |
| Oct 15, 12:44 PM PDT | Special Weather Statement | LOX | Santa Barbara | 61 min |
| Oct 15, 1:17 PM PDT | Special Weather Statement | LOX | Ventura | 58 min |
| Oct 15, 1:30 PM PDT | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 3 hr |
| Oct 15, 2:05 PM PDT | Flash Flood Warning | LOX | Ventura | 3 hr |
| Oct 15, 2:48 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 72 min |
| Oct 15, 3:28 PM PDT | Special Weather Statement | LOX | Ventura | 32 min |
| Oct 15, 3:45 PM PDT | Flash Flood Warning | LOX | Los Angeles, Ventura | 3 hr |
| Oct 15, 4:00 PM PDT | Special Weather Statement | LOX | Ventura | 60 min |
| Oct 15, 4:01 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 89 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.